Authors: Stevanović, Dragan 
Milošević, Marko
Title: A spectral proof of the uniqueness of a strongly regular graph with parameters (81, 20, 1, 6)
Journal: European Journal of Combinatorics
Volume: 30
Issue: 4
First page: 957
Last page: 968
Issue Date: 1-May-2009
Rank: M21
ISSN: 0195-6698
DOI: 10.1016/j.ejc.2008.07.021
Abstract: 
We give a new proof that there exists a unique strongly regular graph with parameters (81, 20, 1, 6). Unlike the finite geometry approach used by Brouwer and Haemers, we use linear algebra and spectral graph theory concepts, namely the technique of star complements, in our proof.
Publisher: Elsevier
Project: Slovenian Agency for Research, program P1-0285
Serbian Ministry of Science, grant 144026

Show full item record

SCOPUSTM   
Citations

7
checked on Jan 28, 2023

Page view(s)

9
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.